Knee pain and Levaquin

I was on levaquin for 8 days and awoke the same way with knee pain. By the next day I also had arm pain. It is a week later and the pain has not eased. My knees are both swollen. Anti inflammatory drugs seem to do nothing. Cold makes the pain worse. Having difficulty weight baring.Will this go away any time soon. Any recommendations for treatment?

Constipation related to arthritis

I read somewhere that arthritis can have an effect on the water retention in the bowel to facilitate movement. My mom, a sister and I all three have arthritis and as of the past year all three of us are experiencing severe constipation and difficult and painful episodes with bowel movement. We are eating a lot of fruits and vegetables as recommended, drinking lots of water taking stool softening over the counter pills as well as over the counter laxatives with little success. I asked the colon/rectal surgeon who has done our colonoscopies about it and he did not seem to know of any relationship between these two. Can you shed some light on this subject?

Arthritis and Hepatitis C

I was diagnosed with Hepatitis C last year. I underwent treatment this summer, and while I had never been formally diagnosed with rheumatoid arthritis, I have suffered joint pain for a long time. I have osteo arthritis in my left ankle from an injury, but have had a lot of pain in my neck, back, legs, and hands for some time now. I am 50 years old. Some Dr.’s feel some of the joint pain could be caused by the Hepatitis C. Since treatment, my wrists and thumbs on both hands and my neck have gone crazy with pain. I recently began taking prednisone in low doses to handle the pain, and the blood panel came back with high inflammation, but tested negative for the rheumatoid factor at this time. I was unable to finish treatment for the Hepatitis C because of the pain from the arthritis. How do I find a physician that is knowledgeable in both the hepatitis and the arthritis?

Re: rheumatoid factor

I have a friend who was having severe joint pain and has an elevated RF. She is now showing signs of a rash throughout her body. No itching associated and on no medications.